# SDR ASOA200900567

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,616 hours, 12,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 FLOOR SUPPORT INTERCOSTAL PREVIOUS REPAIR ANGLE AT LBL 36 CRACKED .2" LONG.
